MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSE; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSE; REVERSE SHOULDER PROSTHESIS
Catalog Number 104-0806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 3 weeks after primary surgery for dislocation.Primary surgery occurred on (b)(6) 2023.No fall or other trauma reported.40 mm + 6 standard humeral cup explanted and replaced with a 40 mm + 3 stability humeral cup and 9 mm spacer.Post revision, it was discovered that the patient had an underlying infection.
 
Additional Manufacturer Narrative
Revision occurred approximately 3 weeks after the primary surgery for dislocation.Post revision, patient presented with signs of infection.No actual, implied, or suspected link to fx product.

Brand Name
FXV135 REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key18066118
Report Number3014128390-2023-00038
Device Sequence Number18040799
Product Code PHX
UDI-Device Identifier03701037300138
UDI-Public03701037300138
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Catalogue Number104-0806
Device Lot NumberL2816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale